# SDR VNAA20251204007

- Difficulty date: November 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15373
- Aircraft time: 21,086 hours, 16,394 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 6902825045
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LOWER FUSELAGE FAIRINGS, CRACK ON AFT REFUEL DUCT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40, BTW STRINGER 22R AND 21R.   FT REFUEL DUCT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40 BTW STRINGER 22RH AND 21RH WAS REPAIRED PER REO  690-28-25-045 REV. - -
